# SDR CA101206005

- Difficulty date: November 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN, OIL FUMES AND SMOKE WAS OBSERVED IN THE COCKPIT AND CABIN. FLIGHT WAS CANCELLED AND THE ACFT RETURNED TO THE POINT OF ORIGIN.  POST FLIGHT INSP FOUND OIL LEAKAGE IN THE LOW PRESSURE COMPRESSOR. ENGINE IS BEING REPLACED.
